# SDR ASAA0996773

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Angle
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FIXED T/E SEAL BULKHEAD AT WING STA 289 HAS CRACKED SUPPORT ANGLE.  REMOVED AND REPLACED SUPPORT ANGLE.
